Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have stomach pain, diarrhea, lightheaded, nausea, chills, sweating, nausea, panic attacks, had milkshake

Hi! I was feeling nauseated and panic attack symptoms last night with the whole boston thing and i hadnt felt like eating since yesterday at lunch. I decided to get a milkshake this afternoon and within an hour i was having severe stomach cramps mucousy diareah, lightheadednesss,nausea, chills and sweating. What does this sound like to you.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi karmagoree,
well first you need to relax yourself...because of the upcoming events you have been anxious and scared...all of us have but it is important that we gather ourself. so keep your mind off the recent events join some activities which will keep you busy. take proper sleep at night ...i won't be prescribing you any medication but if necessary you can go to a pshycologist for sessions...omly if necessary...
take care and you'll get over it
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor